On the existence of limit cycles of the second kind of multidimensional phase synchronization systems
Differencialʹnye uravneniâ, Tome 27 (1991) no. 12, pp. 2044-2049
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_12_a2,
author = {I. M. Burkin},
title = {On the existence of limit cycles of the second kind of multidimensional phase synchronization systems},
journal = {Differencialʹnye uravneni\^a},
pages = {2044--2049},
year = {1991},
volume = {27},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_12_a2/}
}
TY - JOUR AU - I. M. Burkin TI - On the existence of limit cycles of the second kind of multidimensional phase synchronization systems JO - Differencialʹnye uravneniâ PY - 1991 SP - 2044 EP - 2049 VL - 27 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_12_a2/ LA - ru ID - DE_1991_27_12_a2 ER -
I. M. Burkin. On the existence of limit cycles of the second kind of multidimensional phase synchronization systems. Differencialʹnye uravneniâ, Tome 27 (1991) no. 12, pp. 2044-2049. http://geodesic.mathdoc.fr/item/DE_1991_27_12_a2/